# SDR SWIA200210917

- Difficulty date: June 7, 2002
- Submitted: June 20, 2002
- Operation: Air carrier
- Aircraft: N585SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120353
- Aircraft time: 6,757 hours, 9,374 cycles
- Engine: Pwa PW118A
- System (JASC): 3150 · Central Warning
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAKEOFF AURAL WARNING TRIM SOUNDED ON START OF TAKEOFF ROLL.  ABORTED TAKEOFF AND RETURNED TO GATE.  RESET AURAL WARNING SYSTEM.  OPS CHECKS GOOD.  AURAL TRIM WARNING WILL NOT STOP.  REPLACED PROXIMITY SENSORS.  OPS CHECK GOOD.
